# SDR 98ZZZM950

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861CA
- Make and model: Beech 1900D
- Aircraft serial: UE164
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Power Section
- Part number: 3044700
- Condition: Restricted
- Location: Lt Engine
- Part time: 10,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, LEFT PROP FAILS TO TURN FREELY DUE TO APPARENT INTERNAL POWER SECTION RESTRICTION.  LOOSE PT BAFFLE (AIR SEAL) SUSPECTED PROBLEM.  REPLACED POWER SECTION MODULE WITH AIRWORTHY MODULE IAW PW AND RAYTHEON MM.  LEAK CHECK AND OPERATIONAL CHECK SATISFACTORY.  (M)
